A constraint for twist equivalence of cusp forms on GL(n)

Dinakar Ramakrishnan, Liyang Yang

Research output: Contribution to journalArticlepeer-review


This note answers, and generalizes, a question of Kaisa Matomäki. We show that given two cuspidal automorphic representations π1 and π2 of GL(n) over a number field F of respective conductors N1, N2, every character χ such that π1 χ ' π2 of conductor Q, satisfies the bound: Qn | N1N2. If at every finite place v, π1,v is a discrete series whenever it is ramified, then Qn divides the least common multiple [N1, N2].

Original languageEnglish (US)
Pages (from-to)105-117
Number of pages13
JournalFunctiones et Approximatio, Commentarii Mathematici
Issue number1
StatePublished - Sep 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Conductor
  • Cusp forms
  • GL(n)
  • Twist equivalence


Dive into the research topics of 'A constraint for twist equivalence of cusp forms on GL(n)'. Together they form a unique fingerprint.

Cite this